# SDR R61A2020122100917

- Difficulty date: November 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 31,301 hours, 19,554 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 17050116003
- Condition: Dented
- Location: Tailcon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TAIL CONE DENTED AT APPROX 11:45 POSITION JUST FWD OF 5TH RIB.  FOUND TO BE WITHIN LIMITS, IAW ETD 2020-170-033592.
